# SDR ASOA201704271520

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 23,411 hours, 16,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLE AT STRINGER 27, BS 280 & 298 CORRODED.  REMOVED AND REPLACE CORRODED TCAS ANTENNA DOUBLER IAW SRM 51-42-06-001-001-A10, & DWG SH 670-32364
